It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • depression med. & bruising?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-01-2005, 07:02 PM   #1
    julie39180
    Senior Member
    (female)
     
    julie39180's Avatar
     
    Join Date: May 2004
    Location: utica ms
    Posts: 246
    julie39180 HB User
    Question depression med. & bruising?

    hello,
    i am taking 60 mg of cymbalta and have been doing great on it except for my sex drive of course, i lost it a long time ago, but i have never had any problem with having orgasm during sex. so dr. gave me wellbutrin xl 150mg and i got my orgasm back.. so glad and so is my husband! even my orgasm seem longer. whooo!
    anywaz, i have noticed that i am bruising really easy. anyone else do this??
    if so did u talk to the dr and what did they say or do? i finally found a med. that will work and i dont wanna get off of them...
    thnks
    __________________
    have a nice day!
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Sponsors Lightbulb
       
    Old 05-02-2005, 01:11 PM   #2
    daftthing
    Senior Member
    (female)
     
    daftthing's Avatar
     
    Join Date: Jun 2004
    Location: England
    Posts: 259
    daftthing HB User
    Re: depression med. & bruising?

    What type of anti-depressant is cymbalta? I've tried a few SSRI's and all of them have caused me to to bruise extremely easily, and my Dr reassured me that this was a side effect of SSRI's. Even if I just scratch my thigh, I sometimes get big clusters of blood blisters. Not exactly pretty I'll say. Anyways, I've had bloodwork done, and it showed nothing, so I guess it's just something we'll have to tolerate.

     
    Old 05-05-2005, 07:38 PM   #3
    lori j
    Senior Veteran
    (female)
     
    lori j's Avatar
     
    Join Date: Nov 2002
    Posts: 2,216
    lori j HB User
    Re: depression med. & bruising?

    Yes, many of the anti-d's and benzo type meds, like xanax, cause you to bruise easily.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    cymbalta & bad bruising anyone??? julie39180 Depression 3 08-21-2011 03:02 PM
    bruise & lump in leg just_married Burns & Injuries 1 04-08-2007 03:04 PM
    Coping with Osteo & Lupus (SLE) roses4evver Arthritis 30 10-29-2006 11:57 PM
    Advair & Bruising gramma50 Asthma 1 02-11-2006 09:01 PM
    cymbalta anyone? & menstral cycles julie39180 Menopause 3 08-20-2005 06:47 PM
    Bruised & swelled lower back majay Back Problems 0 08-02-2005 04:07 PM
    Lexapro & BRUISING is this normal? dmlenox Depression 12 07-02-2004 12:15 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:16 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!